# SDR FDEA201707071875

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 31,932 hours, 16,969 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Part number: 459803
- Part serial: 894
- Condition: Leaking
- Location: Green Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ENTIRE GREEN HYDRAULIC SYSTEM FLUID LOSS ON TAKEOFF ROLL.  FOUND GREEN HYDRAULIC SYSTEM PRIORITY VALVE FAILURE.  REMOVED AND REPLACED THE PRIORITY VALVE IAW 27-14-14-04 .ALL TESTS PASSED. LEAK CHECK SATISFACTORY.
